# SDR HNAA2008161000311

- Difficulty date: October 10, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 36,755 hours, 41,710 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: BYLF51514
- Part serial: 409
- Condition: Defective
- Location: Cockpit
- Part time: 36,755 hours, 41,710 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

EN ROUTE TO CLT, 40 MILES EAST OF FLO THE CREW SMELLED A STRONG BURNING SMELL.  FLIGHT ATTENDANT REPORTED NO SMELL OR SMOKE.  THE CREW TURN ON COCKPIT LIGHTS AND COULD SEE A SMALL AMOUNT OF SMOKE.  DECLARED AND EMERGENCY AND DIVERTED TO FLO.  DESENDING TO 10K FEET, CREW OPENED THE FORWARD OUT FLOW VALVE AND THE SMOKE AND SMELL WENT AWAY.  CANCELLED THE EMERGENCY AND CONTINUED ONTO CLT.  ARRIVED IN CLT WITH NO PROBLEMS.  MAINT FOUND CIRCUIT BREAKER POPPED, UPON TROUBLESHOOTING FOUND COCKPIT ZONE TEMP SENSOR (FAN) INOP.  REMOVED AND REPLACED ZONE TEMP SENSOR IAW 21-60-45.  OPS CHECK GOOD.
